Existence of solutions for nonlinear evolution equations with infinite delay
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 43-54
Printed January 1, 2014
Qixiang Dong and Gang Li
Yangzhou University, Yangzhou University
Abstract : This paper is concerned with nonlinear evolution differential equations with infinite delay in Banach spaces. Using Kato's approximating approach, existence and uniqueness of strong solutions are obtained.
Keywords : nonlinear evolution equation, m-accretive operator, approximate, strong solution
MSC numbers : Primary 35D05, 47H06
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd